MathSciNet Relay Station
MathSciNet bibliographic data
MR399537 (53 #3381) 33A65
Al-Salam, W. A.; Chihara, T. S. Convolutions of orthonormal polynomials. SIAM J. Math. Anal. 7 (1976), no. 1, 16–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement